MathSciNet Relay Station
MathSciNet bibliographic data
MR1245784 (94i:62001) 62A15 (62E20 62G20)
Diaconis, P.; Freedman, D. A. Nonparametric binary regression: a Bayesian approach. Ann. Statist. 21 (1993), no. 4, 2108–2137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement